Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Completely additive measure and integration

Author: Alan McK. Shorb
Journal: Proc. Amer. Math. Soc. 53 (1975), 453-459
MSC: Primary 28A10; Secondary 02H25
MathSciNet review: 0382578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is an extension of the efforts to cast the theory of measure and integration into the framework of nonstandard analysis, begun by Robinson [7, particularly Theorem 3.5.2], and continued by Bernstein and Wattenberg, Loeb and Henson. The principal result, Theorem 3, is: There exists a completely additive measure function defined on all subsets of $ R$ which nearly agrees with Lebesgue measure and is nearly translation invariant on bounded sets. Its integral is defined for all sets and functions, and nearly agrees with the Lebesgue integral.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A10, 02H25

Retrieve articles in all journals with MSC: 28A10, 02H25

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society